I'm getting nausea several times a day, it lasts a few hours, then leaves and I feel normal again.
Does anyone else get this and if so, has anything helped to alleviate it?
I'm not on meds, so it's not a side effect of that.
yep get similar myself though not as often as you , and I'm on meds though the nausea dose not always coincide with when I take them, I get it more when I let myself get hungry so I tend to eat little and often rather than set meal times , a plain biscuit or cracker often helps, the oddest thing Iv found though is mocha frappeys from a certain fast food chain McD settles things down ! And better than more drugs LOL.
Live well. Cc
There are anti-nausea drugs available. I remember there is one called domperidone that is used to counteract the nausea generated by apomorphine. It may be worth having a word with your GP.
I take Madopar 600mg per day and 10mg of Requip xL in the evening and every morning when i go to the bathroom i am nauseas just like early pregnancy! it does not settle until i manage to bring up phlegm (sorry but thats the only way i can describe it)! I can only manage to drink water for at least the first hour as anything else makes me feel more nauseas. I did take Domperidone in the early days but now i just find this feeling is part of my morning routine :~( Thankfully the rest of the day generally is ok, apart from the meds wearing off to fast.
Yes. When I was first diagnosed I used to experience bouts of nausea. This was before I was on any medication, chiefly in the morning.
That's me exactly. I could (almost) time it.